# SDR CA110808005

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: C6PF10761
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A RECENT FUEL SYS TEST ON ACFT, TUBE ASSY WAS FOUND TO BE LEAKING DUE TO A PIN HOLE SIZED BREACH IN THE FITTING WALL. FURTHER INVESTIGATION REVEALED THE FITTING AND TUBE HAD CORRODED DUE TO ANODIZE RESIDUE THAT MAY NOT HAVE BEEN THOROUGHLY RINSED DURING THE MFG PROCESS.  CONTINUING TO INVESTIGATE TO DETERMINE THE EXTENT OF THIS PROBLEM.
